MathSciNet Relay Station
MathSciNet bibliographic data
MR1013966 (90m:46104) 46L35
Bures, Donald; Yin, Hong Sheng A class of shifts on the hyperfinite ${\rm II}\sb 1$ factor. Proc. Amer. Math. Soc. 110 (1990), no. 1, 169–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement